HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Free and non-free multiplicity on the arrangement of type$A_3-1$

Files in This Item:
pre826.pdf112.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83976

Title: Free and non-free multiplicity on the arrangement of type$A_3-1$
Authors: Abe, Takuro Browse this author
Keywords: multiarrangement
free multiplitcity
Issue Date: 5-Feb-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 826
Start Page: 1
End Page: 11
Abstract: We give the first complete classification of free and non-free multiplicities on an arrangement, called the arrangement of type $A_3-1$, which admits both of them.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69635
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University